# SDR ASOA20140106003

- Difficulty date: January 6, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 33,049 hours, 32,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825001
- Condition: Cracked
- Location: Frame 12a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE COCKPIT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT THE UPPER AFT CORNER OF THE F/O DV WINDOW.  MAINTENANCE REMOVED THE DAMAGE AND INSTALLED A FILLER/ TRIPLER REPAIR, LEAK CHECKED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
